# SDR A6WA2017100945345

- Difficulty date: October 7, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 13,350 hours, 12,831 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Panel
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS COMING FROM THE APU START & STOP PANEL ON OVERHEAD.  REMOVED ALL POWER FROM AIRCRAFT, NO ARCING AT THIS TIME. NO FUMES OR ODORS NOTED. APU WAS RUNNING AND APU GENERATOR WAS ON.   R & R THE APU POWER & FUEL AND START/STOP SWITCHES IAW ESPM 24-00.  OPS CHECKED GOOD.  INSPECTED PANEL, NO EVIDENCE OF DAMAGE NOTED.
